99-19.pdf (120.08 kB)
Download file

Deformations of the root systems and new solutions to generalised WDVV equations

Download (120.08 kB)
preprint
posted on 15.02.2006, 10:57 by Alexander VeselovAlexander Veselov
A special class of solutions to the generalised WDVV equations related to a finite set of covectors is investigated. Some geometric conditions on such a set which guarantee that the corresponding function satisfies WDVV equations are found (boolean OR-conditions). These conditions are satisfied for all root systems and their special deformations discovered in the theory of the Calogero-Moser systems by Chalykh, Feigin and the author. This leads to the new solutions for the generalized WDVV equations.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

122961 bytes

Publication date

1999

Notes

This is a pre-print. The definitive version: VESELOV, A.P., 1999. Deformations of the root systems and new solutions to generalised WDVV equations. Physics Letters A, 261(5-6), pp. 297-302, is available at: http://www.sciencedirect.com/science/journal/03759601.

Language

en

Usage metrics

Keywords

Exports